ศ. ดร.สุเทพ สวนใต้
Prof. Dr.Suthep Suantai


 

Contact Info. Education Background Research Areas Publications



Contact Information
Room:MB2318
Telephone:053-943326 # 138
Email:
Website:


Education Background

วท.บ. เกียรตินิยม อันดับ 1 (คณิตศาสตร์), มศว., 2526

วท.ม. (คณิตศาสตร์), จุฬาลงกรณ์มหาวิทยาลัย, 2528

วท.ด. (คณิตศาสตร์), จุฬาลงกรณ์มหาวิทยาลัย, 2536



Research Area

 Fixed point theory

Banach space theory

Research Field
- Analysis
- Fixed Point

Publication Count
scopus Online ,Offline (html) 164(969)
mathscinet 220
Others   0
cmumis 82


Featured Publications

 1) Cholamjiak, Prasit; Suantai, Suthep; Cho, Yeol Je Strong convergence to solutions of generalized mixed equilibrium problems with applications. J. Appl. Math. 2012, Art. ID 308791, 18 pp, 47J25 (49J40)

2) Cholamjiak, Prasit; Cholamjiak, Watcharaporn; Cho, Yeol Je; Suantai, Suthep Weak and strong convergence to common fixed points of a countable family of multi-valued mappings in Banach spaces. Thai J. Math. 9 (2011), no. 3, 505–520, 47J25 (47H10)

3) Bunyawat, Aunyarat; Suantai, Suthep Strong convergence theorems for variational inequalities and fixed points of a countable family of nonexpansive mappings. Fixed Point Theory Appl. 2011, 2011:47, 13 pp, 47H09 (47H10 47J20)

4) Cholamjiak, Watcharaporn; Suantai, Suthep A new hybrid algorithm for a countable family of quasi-nonexpansive mappings and equilibrium problems. J. Nonlinear Convex Anal. 12 (2011), no. 2, 381–398, 47J25 (49J40)

5) Phuengrattana, Withun; Suantai, Suthep Strong convergence theorems for a countable family of nonexpansive mappings in convex metric spaces. Abstr. Appl. Anal. 2011, Art. ID 929037, 18 pp, 47H09 (47H10 47J25 54E40 65J15)

6) Cholamjiak, Watcharaporn; Suantai, Suthep A common fixed point of Ishikawa iteration with errors for two quasi-nonexpansive multi-valued maps in Banach spaces. Bull. Math. Anal. Appl. 3 (2011), no. 2, 110–117, 47H09 (47H04 47H10 47J25)

7) Cholamjiak, Prasit; Cho, Yeol Je; Suantai, Suthep Composite iterative schemes for maximal monotone operators in reflexive Banach spaces. Fixed Point Theory Appl. 2011, 2011:7, 10 pp, 47J25 (47H05 47H10)

8) Cholamjiak, Prasit; Suantai, Suthep Strong convergence for a countable family of strict pseudocontractions in q-uniformly smooth Banach spaces. Comput. Math. Appl. 62 (2011), no. 2, 787–796, 47H10 (47H09 47J25 65J15)

9) Klin-Eam, Chakkrid; Suantai, Suthep; Takahashi, Wataru Generalized projection algorithms for maximal monotone operators and relatively nonexpansive mappings in Banach spaces. Taiwanese J. Math. 15 (2011), no. 3, 1227–1246. (Reviewer: Radu Precup), 47J25 (47H05 47H10)

10) Imnang, S.; Suantai, S. A hybrid iterative scheme for mixed equilibrium problems, general system of variational inequality problems, and fixed point problems in Hilbert spaces. ISRN Math. Anal. 2011, Art. ID 837809, 23 pp, 47J25 (47H10 47J20 49J40)




About the department




Contact
Department of Mathematics,Faculty of Science, Chiang Mai University,
239 Huaykaew Road, Tumbol Suthep, Amphur Muang, Chiang Mai 50200 THAILAND
Tel. +6653943326 - 9
Fax +6653892280